Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On cardinalities of ultraproducts


Author: H. Jerome Keisler
Journal: Bull. Amer. Math. Soc. 70 (1964), 644-647
DOI: https://doi.org/10.1090/S0002-9904-1964-11219-2
MathSciNet review: 0166106
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. C. Chang and H. J. Keisler, Applications of ultraproducts of pairs of cardinals to the theory of models, Pacific J. Math. 12 (1962), 835-845. MR 146080
  • 2. T. Frayne, A. C. Morel, and D. Scott, Reduced direct products, Fund. Math. 51 (1962), 195-228. MR 142459
  • 3. H. J. Keisler, Limit ultrapowers, Trans. Amer. Math. Soc. 107 (1963), 382-408. MR 148547
  • 4. H. J. Keisler, Ultraproducts and elementary classes, Indag. Math. 23 (1961), 477-495. MR 140396
  • 5. H. J. Keisler, Good ideals in fields of sets, Ann. of Math. (2) 79 (1964), 338-359. MR 166105
  • 6. S. B. Kochen, Ultraproducts in the theory of models, Ann. of Math. (2) 74 (1961), 221-261. MR 138548


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11219-2

American Mathematical Society